# SDR UIEA2018031200368

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,470 hours, 20,733 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Battery
- Part number: 018550000
- Part serial: 0905200058E35
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY DISCHARGED,  CONSIDERED APU INOPERATIVE.  REMOVED AND REPLACED THE APU BATTERY IAW AMM 24-31-04.
